MathSciNet Relay Station
MathSciNet bibliographic data
MR1709144 65M60 (65M12 76B15 76M25)
Beale, J. Thomas A convergent boundary integral method for three-dimensional water waves. Math. Comp. 70 (2001), no. 235, 977–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement